MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LS SP125; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LS SP125; PISTON SYRINGE
Catalog Number 309647
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material #309647.Lot #4303111.It was reported that the bd syringe 5ml ls sp125 tip broke.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Mckesson- i have a customer complaint about a box of 5cc syringes.The tip broke off of one.So, the meds had to be disposed of.I have the lot and expiration if needed.Product#: 309647.Lot#: 4303111.Additional information provided: 1.Any physical sample available for investigation of affected product? we do not have any physical samples available.I have pictures attached identifying the issue.2.Are you able to provide the dates of the events in the format of mm-dd-yyyy? if unknown, can state unknown.Unknown.3.How was the patient outcome? are there any clinical signs, health consequences or impact? no, just loss of drug.4.Any adverse event or serious injury reported to patient or health care professional? no.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Pr (b)(4) - supplemental mdr - tip breakage.One photo was provided to our quality team for investigation.The photo shows one loose syringe with an unknown blue attachment connected to the tip which is broken off at the base of the barrel.It cannot be confirmed from the photo provided that the reported condition originated at the manufacturing plant.Unused physical samples are required for a more thorough evaluation and potential root cause determination.Furthermore, a device history record review was completed for provided lot number 4303111.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 5ML LS SP125
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21636054
Report Number1213809-2025-00207
Device Sequence Number15803104
Product Code FMF
UDI-Device Identifier30382903096474
UDI-Public(01)30382903096474(11)241029(17)291031(10)4303111
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309647
Device Lot Number4303111
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown